# SDR 95ZZZX2336

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N144DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 74
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA - FLT 5769 - CREW REPORTS:  IDLE GATE FAILURE, NOSE GEAR RETRACTED, MAIN GEARS DID NOT RETRACT.  RESET CIRCUIT BREAKER.  STILL INOP.  FOLLOWED QRH HANDBOOK, EXTENDED GEAR AND RETURNED TO MIA.  READJUSTED THE PROXIMITY SWITCHES AND OPS CHECK GOOD.
